# SDR FDEA201010073967

- Difficulty date: October 7, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 58,483 hours, 9,810 cycles
- Engine: Pwa PW4462
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6225500
- Condition: Misrepaired
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - RT WING NR2 SLAT INNER SKIN AT XIS 247.  EXISTING REPAIR AT RT WING NR 2 SLAT INNER SKIN AT XIS 247 EVALUATED AND FOUND NOT IAW ANY APPROVED DATA. NEW REPAIR CARRIED OUT IAW SRM 57-40-01, FIGURE 201, REPAIR 1, REV 44.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 111.
